RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 6, Pages 1329–1356 (Mi izv2949)  

This article is cited in 8 scientific papers (total in 8 papers)

Finite-dimensional irreducible representations of the unitary and complete linear group and special functions associated with them

I. M. Gel'fand, M. I. Graev


Full text: PDF file (2409 kB)

Bibliographic databases:
UDC: 513.88
Received: 28.12.1964

Citation: I. M. Gel'fand, M. I. Graev, “Finite-dimensional irreducible representations of the unitary and complete linear group and special functions associated with them”, Izv. Akad. Nauk SSSR Ser. Mat., 29:6 (1965), 1329–1356

Citation in format AMSBIB
\Bibitem{GelGra65}
\by I.~M.~Gel'fand, M.~I.~Graev
\paper Finite-dimensional irreducible representations of the unitary and complete linear group and special functions associated with them
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 6
\pages 1329--1356
\mathnet{http://mi.mathnet.ru/izv2949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201568}
\zmath{https://zbmath.org/?q=an:0139.30701}


Linking options:
  • http://mi.mathnet.ru/eng/izv2949
  • http://mi.mathnet.ru/eng/izv/v29/i6/p1329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Leznov, M. V. Saveliev, “Representation of noncompact groups $U(p,q)$. I”, Theoret. and Math. Phys., 2:3 (1970), 224–235  mathnet  crossref
    2. A. V. Nikolov, “O polnom nabore kommutiruyuschikh operatorov dlya lestnichnykh predstavlenii algebry Li gruppy $U(6,6)$”, TMF, 9:3 (1971), 365–379  mathnet  mathscinet  zmath
    3. R. M. Asherova, Yu. F. Smirnov, V. N. Tolstoy, “Projection operators for simple lie groups”, Theoret. and Math. Phys., 15:1 (1973), 392–401  mathnet  crossref  mathscinet  zmath
    4. I. S. Vaklev, S. B. Drenska, S. I. Zlatev, M. I. Ivanov, A. B. Nikolov, “Complete ladder sets for $U(6, 6)$”, Theoret. and Math. Phys., 24:3 (1975), 855–861  mathnet  crossref  mathscinet  zmath
    5. G. I. Olshanskii, “Description of unitary representations with highest weight for groups $U(p,q)\widetilde $”, Funct. Anal. Appl., 14:3 (1980), 190–200  mathnet  crossref  mathscinet  zmath  isi
    6. Raisa M. Asherova, Čestmír Burdík, Miloslav Havlíček, Yuri F. Smirnov, Valeriy N. Tolstoy, “$q$-Analog of Gelfand–Graev Basis for the Noncompact Quantum Algebra $U_q(u(n,1))$”, SIGMA, 6 (2010), 010, 13 pp.  mathnet  crossref  mathscinet
    7. Neretin Yu.A., “Restriction of Representations of Gl (N+1, C) to Gl (N, C) and Action of the Lie Overalgebra”, Algebr. Represent. Theory, 21:5 (2018), 1087–1117  crossref  mathscinet  zmath  isi  scopus
    8. P. A. Valinevich, “Construction of the Gelfand–Tsetlin basis for unitary principal series representations of the algebra $sl_n(\mathbb C)$”, Theoret. and Math. Phys., 198:1 (2019), 145–155  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:609
    Full text:235
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020